Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from body pain, drowsy and numbness in palm. Taking Paxidep, no results. Suggest a medicine with right dosage?

I used to feel very hot, body pain, drowsy, very weak all over the body and especially numbness on my palm. I visited a psychiatrist previously who prescribed Paxidep medicine. But alas it didn t helped in anyway. So it would be very helpful for me if you can prescribe me the correct medicine with proper dosage for this particular problem.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

Paxidep is paroxetine , used in the treatment of anxiety and depression.

It belongs to the group of selective serotonin reuptake inhibitor (SSRI) antidepressant.

If you find this drug is not helping you , you can definitely talk to your psychiatrist to try some other medications like sertaline, venalafaxin, citalopam.

Doses of these drugs are individualized and can only be titrated after seeing the patient.

Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor